PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 35(49), pp. 105--117 (1984)
ASYMPTOTIC BEHAVIOUR OF FOURIER TRANSFORMS IN R$^n$
Tatjana OstrogorskiMatematicki institut SANU, Beograd, Yugoslavia
Abstract: If a function defined on a cone in the $n$-dimensional Euclidean space $\bold R^n$ is regularly varying at zero, then its Fourier transform is regularly varying at infinity.
Classification (MSC2000): 42B10
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts